Partial sums of analytic functions of bounded turning with applications

Maslina Darus, Rabha W. Ibrahim

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this article, we determine certain conditions under which the partial sums of the multiplier integral operators of analytic univalent functions of bounded turning are also of bounded turning.

Original languageEnglish
Pages (from-to)81-88
Number of pages8
JournalComputational and Applied Mathematics
Volume29
Issue number1
DOIs
Publication statusPublished - 2010

Fingerprint

Partial Sums
Analytic function
Univalent Functions
Integral Operator
Multiplier
Mathematical operators

Keywords

  • Bounded turning
  • Multiplier integral operator
  • Partial sums

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this

Partial sums of analytic functions of bounded turning with applications. / Darus, Maslina; Ibrahim, Rabha W.

In: Computational and Applied Mathematics, Vol. 29, No. 1, 2010, p. 81-88.

Research output: Contribution to journalArticle

@article{b52284cc87f14837b80637781dcd12fc,
title = "Partial sums of analytic functions of bounded turning with applications",
abstract = "In this article, we determine certain conditions under which the partial sums of the multiplier integral operators of analytic univalent functions of bounded turning are also of bounded turning.",
keywords = "Bounded turning, Multiplier integral operator, Partial sums",
author = "Maslina Darus and Ibrahim, {Rabha W.}",
year = "2010",
doi = "10.1590/S1807-03022010000100006",
language = "English",
volume = "29",
pages = "81--88",
journal = "Computational and Applied Mathematics",
issn = "0101-8205",
publisher = "Birkhause Boston",
number = "1",

}

TY - JOUR

T1 - Partial sums of analytic functions of bounded turning with applications

AU - Darus, Maslina

AU - Ibrahim, Rabha W.

PY - 2010

Y1 - 2010

N2 - In this article, we determine certain conditions under which the partial sums of the multiplier integral operators of analytic univalent functions of bounded turning are also of bounded turning.

AB - In this article, we determine certain conditions under which the partial sums of the multiplier integral operators of analytic univalent functions of bounded turning are also of bounded turning.

KW - Bounded turning

KW - Multiplier integral operator

KW - Partial sums

UR - http://www.scopus.com/inward/record.url?scp=77956516004&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77956516004&partnerID=8YFLogxK

U2 - 10.1590/S1807-03022010000100006

DO - 10.1590/S1807-03022010000100006

M3 - Article

AN - SCOPUS:77956516004

VL - 29

SP - 81

EP - 88

JO - Computational and Applied Mathematics

JF - Computational and Applied Mathematics

SN - 0101-8205

IS - 1

ER -